MathSciNet Relay Station
MathSciNet bibliographic data
MR1793939 14M25 (14E05)
Matsuki, Kenji Correction: "A note on the factorization theorem of toric birational maps after Morelli and its toroidal extension'' [Tohoku Math. J. (2) 51 (1999), no. 4, 489–537; MR1725624] by D. Abramovich, Matsuki and S. Rashid. Tohoku Math. J. (2) 52 (2000), no. 4, 629–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement